Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
thecauchyproblemofgeneralizedlandaulifshitzequationintosn 期刊论文
sciencechinamathematics, 2013, 卷号: 56, 期号: 2, 页码: 283
Authors:  Song Chong;  Yu Jie
Favorite  |  View/Download:49/0  |  Submit date:2020/01/10
The Cauchy problem of generalized Landau-Lifshitz equation into S (n) 期刊论文
SCIENCE CHINA-MATHEMATICS, 2013, 卷号: 56, 期号: 2, 页码: 283-300
Authors:  Song Chong;  Yu Jie
Favorite  |  View/Download:42/0  |  Submit date:2021/01/14
SCHRODINGER FLOW  KAHLER-MANIFOLDS  MAPS  generalized Landau-Lifshitz  geometric energy method